# SDR SWAA2022092949140

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 17,167 hours, 8,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN EMER EXIT SIGN FACING AFT WILL NOT REMAIN IN PLACE / [01] SECURED MI-CABIN OVERHEAD EMER EXIT SIGN FACING AFT COVER IAW AMM 33-51-01 OPS CHECK GOOD.
